# SDR SCNA99737

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercoastal
- Condition: Elongated
- Location: Bs 330-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK STATION 330 TO 400 RBL 7 APPROXIMATELY, INTERCOSTAL HAS ELONGATED HOLES AT FLOORBEAM ATTACH ANGLE.  REMOVED INTERCOASTAL IAW B727 SRM 513002.  FABRRICATED DOUBLER REPAIR FORM 2024 T3 .050 IAW B727 SRM 514002 MATERIAL ID PER SRM 531002.  TREATED AND PRIMED IAW B727 SRM 512002 MM 511002.  INSTALLED IAW B727 SRM 513002 AND 514002.
